≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

P.E due to increased heartbeat anxiety and penile sensitivity

Hi....i have problem of P.E i m in relationship...before intercourse my heart beat increases blood flushes to my face and i discharge with in 5 seconds and i also have hypersensitivity of my penile kindly advise me something with dosage thanx
 
  fawadkhan on 2015-10-16
This is just a forum. Assume posts are not from medical professionals.
heloo any dr here plz help
 
fawadkhan 6 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.